Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Excessive bleeding, stomach ache. What happened?

Hi my names Kylee and i thought i started my period yesterday but this morning i woke up drenched in blood which i had a tampon in and put it in right b4 layin dwn last nite and it was drippin down my legs and all that ive never had this happen also i noticed that my stomache isnt as hard as it was yesteerday idk what to think or do plz help me
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
As you describe your period started yesterday, and ther was pain, by the time you wake up today there was heavy bleeding, as it has happened for the first time it could be due to infection, which caused the pain and followed by menorrhagia.
The other cause could be anaemia , So i advise you to consult a gynaecologist for diagnosis and treatment.
Wishing for a quick and permanent recovery .
Best regards.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor